# SDR FDKA200610303

- Difficulty date: October 23, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 12,997 hours, 12,409 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 01544
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 4,862 hours, 4,831 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FDM 6133 MSY-MCO (1021 PHX LCL).  CREW RETURNED TO THE GATE AND REPORTED AN E1 TR DISAGREE MESSAGE ON TAKEOFF ROLL.  MX REMOVED AND REPLACED THE DEPLOY SWITCH.
